Contact information
+1 (812) 464-1714

Department of Mathematics
University of Southern Indiana
8600 University Boulevard
Evansville, IN 47712, USA


Ph.D. in Mathematics, Purdue University, 2005.

Research interests

Probability Theory and Stochastic Analysis: Fractional Brownian motion (fBm) and more irregular Gaussian processes, Gaussian regularity theory, Malliavin calculus, stochastic partial differential equations driven by fBm and other Gaussian processes, numerical methods for stochastic processes, stochastic control and filtering.

Financial Mathematics: Stochastic market models driven by fBm and other Gaussian processes, stochastic portfolio optimization, volatility, Monte-Carlo methods.

Courses taught at USI

  • Math 115 Pre-calculus
  • Math 230 Calculus I
  • Math 235 Calculus II
  • Math 335 Calculus III
  • Math 241 Principles of Statistics
  • Math 253 Principles of Mathematical Logic
  • Math 366 Differential Equations
  • Math 375 Interest Theory and Mathematical Finance
  • Math 410 Introduction to Analysis
  • Math 426 Point Set Topology
  • Math 437 Numerical Analysis
  • Math 438 Theory of Probability
  • Math 448X Stochastic Processes